Gravitational F-terms through anomaly equations and deformed chiral rings

Alday, Luis F ; Cirafici, Michele ; David, Justin R ; Gava, Edi ; Narain, K.S (2004) Gravitational F-terms through anomaly equations and deformed chiral rings Journal of High Energy Physics, 2004 (01). 001-001. ISSN 1029-8479

Full text not available from this repository.

Official URL:

Related URL:


We study effective gravitational F-terms, obtained by integrating an U(N) adjoint chiral superfield Φ coupled to the Script N = 1 gauge chiral superfield Wα and supergravity, to arbitrary orders in the gravitational background. The latter includes in addition to the Script N = 1 Weyl superfield Gαβγ, the self-dual graviphoton field strength Fαβ of the parent, broken Script N = 2 theory. We first study the chiral ring relations resulting from the above non-standard gravitational background and find agreement, for gauge invariant operators, with those obtained from the dual closed string side via Bianchi identities for Script N = 2 supergravity coupled to vector multiplets. We then derive generalized anomaly equations for connected correlators on the gauge theory side, which allow us to solve for the basic one-point function langTrW2/(z−Φ)rang to all orders in F2. By generalizing the matrix model loop equation to the generating functional of connected correlators of resolvents, we prove that the gauge theory result coincides with the genus expansion of the associated matrix model, after identifying the expansion parameters on the two sides.

Item Type:Article
Source:Copyright of this article belongs to IOP Publishing.
ID Code:117055
Deposited On:14 Apr 2021 09:16
Last Modified:14 Apr 2021 09:16

Repository Staff Only: item control page